# SDR USAA2014030600009

- Difficulty date: March 4, 2014
- Submitted: March 6, 2014
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 67,734 hours, 29,620 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Blanking Plate
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOD LINE VISIT, R & R IFPC ANTENNA BLANKING PLATE ON FUSELAGE SKIN BETWEEN FRAME 62 TO FRAME 63 & BETWEEN STRINGER 43L TO STRINGER 44 IAW EA 206696A.
